MAUDE Adverse Event Report: CG MedTech Co., Ltd. INNOVERSE SPINAL SYSTEM; Thoracolumbosacral Pedicle Screw,

CG MedTech Co., Ltd. INNOVERSE SPINAL SYSTEM; Thoracolumbosacral Pedicle Screw,
Model Number NPA2030
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2026, during surgery using the innoverse spinal system at (b)(6), an issue occurred during the cross link set screw fastening process.According to the customer report, the hex portion of the cross link set screw became worn during fastening, and the cross link was reported to have fractured.The same issue occurred during a second attempt, and the surgery was completed without using the cross link.No patient symptoms, additional treatment, reoperation, prolonged hospitalization, health impact, or clinical impact related to this event were reported.
 
Additional Manufacturer Narrative
The returned cross link was inspected, and wear and indentation marks were observed inside the set screw hex portion.The damage was concentrated in the upper area of the hex portion.No abnormality was identified in the torque function of the returned torque limiting handle, and the driver was confirmed to be normal in both appearance and function.Based on the investigation, the driver hex portion and the set screw hex portion may not have been fully engaged to a sufficient depth during fastening due to surrounding muscle and soft tissue, the surgical approach angle, or other procedural conditions.In this condition, the fastening force may have been concentrated in a specific area rather than being evenly distributed across the set screw hex portion, which could result in wear, indentation, or deformation.Therefore, this event is considered to have been caused by insufficient engagement depth and alignment between the driver and the set screw hex portion during the cross link set screw fastening process, rather than a functional abnormality of the product itself.As an improvement action, a cross link product with a vertically oriented fastening direction will be provided to improve alignment between the driver and the set screw hex portion and to reduce the possibility of localized load concentration during fastening.The effectiveness of the action will be verified by monitoring for recurrence of the same issue.

Brand Name
INNOVERSE SPINAL SYSTEM
Common Device Name
Thoracolumbosacral Pedicle Screw,
Manufacturer (Section D)
CG MedTech Co., Ltd.
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS  11781
Manufacturer Contact
choi ye-seul
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS   11781
MDR Report Key50364822
Report Number3003200961-2026-00004
Device Sequence Number21497996
Product Code NKB
UDI-Device Identifier08800247361887
UDI-Public(01)08800247361887(11)251001(10)25I25036
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K233960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Other,Patient Monitoring
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberNPA2030
Device Lot Number25I25036
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale